Sudafed Cold & Cough Liquid Caps provide temporary relief of colds and coughs. Sudafed Cold & Cough helps clear nasal and chest congestion and relieve sinus pressure while relieving headaches, fever, body aches, coughs and sore throats due to colds without drowsy or overdrying side effects.
Active Ingredients: Each liquid cap contains: Acetaminophen 250 mg, Guaifenesin 100 mg, Pseudoephedrine Hydrochloride 30 mg, and Dextromethorphan Hydrobromide 10 mg.
Inactive Ingredients: D&C Yellow No. 10, FD&C Red No. 40, Gelatin, Glycerin, Polyethylene Glycol 400, Povidone, Propylene Glycol, Purified Water, and Sorbitol. Printed with edible white ink.
For the temporary relief of nasal congestion, minor aches, pains, headache, muscular aches, sore throat, and fever associated with the common cold. Temporarily relieves cough occurring with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive.
Directions: Adults and children 12 years of age and over: 2 liquid caps every 4 hours, while symptoms persist, not to exceed 8 liquid caps in 24 hours, or as directed by a doctor. Children under 12 years of age: consult a doctor.
: Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 10 days. A persistent cough may be a sign of a serious condition. If symptoms do not improve of if cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
How Supplied: Boxes of 10 and 20.
Store at 59° to 77°F in a dry place and protect from light.